# SDR CA091221003

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW HEARD SURGE NOISE WITH MESSAGE ON CAS.  EDU DOWNLOAD DID NOT REVEAL ANY FAULTS.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC NR 20091221003)
